HIGHER-ORDER REGULARITY FOR THE SOLUTIONS OF SOME DEGENERATE QUASI-LINEAR ELLIPTIC-EQUATIONS IN THE PLANE

File Description SizeFormat 
Higher-Order Regularity.pdfPublished version1.45 MBAdobe PDFView/Open
Title: HIGHER-ORDER REGULARITY FOR THE SOLUTIONS OF SOME DEGENERATE QUASI-LINEAR ELLIPTIC-EQUATIONS IN THE PLANE
Authors: LIU, WB
BARRETT, JW
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Nov-1993
Citation: SIAM J MATH ANAL Vol.( 24 ) No.( 6 ) pp 1522 - 1536
URI: http://hdl.handle.net/10044/1/1108
Publisher Link: http://dx.doi.org/10.1137/0524086
ISSN: 0036-1410
Start Page: 1522
End Page: 1536
Copyright Statement: © 1993 Society for Industrial and Applied Mathematics
Volume: 24
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx